# SDR NACA202307250003

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,989 hours, 14,823 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START TWICE AFTER LANDING. PERFORMED FIM 49-61-04AMM APU BITE TEST 49-11 FT 958, RESET FAULTS EGT#2 CIRCUIT CODE #12
